Alert archive / New York / Frost Advisories in 2011

Frost Advisory 9, NWS Albany, NY

October 6, 201112 counties in New York; Northwest Hills Planning Region, Connecticut; Windham County, Vermont

NWS Albany, NY issued this frost advisory at Oct 6, 2011, 2:01 PM EDT for 12 counties in New York; Northwest Hills Planning Region, Connecticut; Windham County, Vermont. It took effect at Oct 7, 2011, 1:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2011, 2:01 PM EDT (18:01 UTC)
In effect from
Oct 7, 2011, 1:00 AM EDT
Expired
Oct 7, 2011, 9:00 AM EDT
In force
8 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Windham County, VT

The radar

The Albany radar (KENX), 9 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WWUS71 KALY 061801
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
201 PM EDT THU OCT 6 2011


CTZ001-013-NYZ038>041-047>053-059-060-064>066-082-VTZ014-015-
071300-
/O.NEW.KALY.FR.Y.0009.111007T0500Z-111007T1300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...ILION...HERKIMER...LITTLE FALLS...MOHAWK...
FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...
TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...NORTHVILLE...
MAYFIELD...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
201 PM EDT THU OCT 6 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY.

* LOCATIONS...MOHAWK VALLEY...SCHOHARIE VALLEY...HELDERBERGS...
  CAPITAL DISTRICT...SARATOGA REGION...MID HUDSON
  VALLEY...LITCHFIELD COUNTY CONNECTICUT AND WINDHAM COUNTY
  VERMONT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...33 TO 36 DEGREES.

* TIMING...FROM 1 AM UNTIL 9 AM FRIDAY.

* IMPACTS...AREAS OF FROST ARE LIKELY TO DAMAGE SENSITIVE OUTDOOR
  PLANTS AND CROPS IF NO MEASURES ARE TAKEN TO PROTECT THEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
1 follow-up statement
227 
WWUS71 KALY 071303
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
903 AM EDT FRI OCT 7 2011


CTZ001-013-NYZ038>041-047>053-059-060-064>066-082-VTZ014-015-
071415-
/O.EXP.KALY.FR.Y.0009.000000T0000Z-111007T1300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...ILION...HERKIMER...LITTLE FALLS...MOHAWK...
FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...
TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...NORTHVILLE...
MAYFIELD...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
903 AM EDT FRI OCT 7 2011

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED INTO THE 40S.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Oct 6, 1:20 PM EDT, 41 minutes earlier.

Area forecast discussion, Oct 6, 1:20 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
120 PM EDT THU OCT 6 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE REGION AND CONTROL OUR WEATHER FOR
THE NEXT SEVERAL DAYS. THIS WILL RESULT IN PLEASANT SUNNY DAYS AND
CLEAR AND COOL NIGHTS. OVER THE HOLIDAY WEEKEND THERE WILL BE A
SIGNIFICANT WARMING TREND WITH DAYTIME HIGHS WELL ABOVE NORMAL.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NPW EXPIRED...AND CURRENT FORECAST AGREES WELL WITH OBSERVATIONS
AND TRENDS. SO FEW ADJUSTMENTS NEEDED IF ANY. WILL DECIDE ON
POTENTIAL NEW FROST/FREEZE HEADLINES AFTER ALL OBSERVATIONS ARE
CHECKED TO SEE WHERE GROWING SEASON HAS ENDED.

NO 12Z SOUNDING FROM KALB DUE TO EQUIPMENT PROBLEMS...MAY NOT BE
RESOLVED UNTIL TOMORROW.

PREV AFD BELOW...

AS OF 645 AM...PREVIOUS FORECAST ON TRACK. HAVE ONLY MADE SOME
ADJUSTMENTS TO HOURLY TEMP FCSTS TO ACCOUNT FOR CURRENT OBSERVATIONS
AND TRENDS.

****PREVIOUS DISCUSSION****
SURFACE HIGH PRESSURE RIDGE OVER THE REGION WILL PRODUCE SUNNY
SKIES. WINDS WILL BECOME NORTH TO NORTHWEST AND INCREASE TO 5 TO 15
MPH BY THE AFTERNOON. HIGHS TODAY WILL BE IN THE MID 50S TO MID 60S.
THE FROST AND FREEZE HEADLINES WILL BE ENDING AT 1000 AM...WITH
CURRENT (400 AM) TEMPS ON TRACK TO VERIFY MOST OF THE FROST OR
FREEZE HEADLINES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
ONE MORE COLD NIGHT TONIGHT UNDER CLEAR SKIES AND GENERALLY CALM
WINDS. EXPECT TONIGHTS TEMPS TO BE SIMILAR TO THIS MORNINGS LOWS AS
READINGS DROP INTO THE UPPER 20S AND MID 30S. DID NOT ISSUE ANY
ADDITIONAL FROST ADVISORIES/FREEZE WARNINGS FOR TONIGHT. WILL WAIT
UNTIL CURRENT HEADLINES HAVE EXPIRED...AND LET DAY SHIFT DETERMINE
IN WHICH ZONES THE GROWING SEASON HAS ENDED...AND THEN ADDITIONAL
FROST AND FREEZE HEADLINES CAN BE ISSUED ACCORDINGLY LATER THIS
MORNING OR THIS AFTERNOON.

BY FRIDAY A STRONG UPPER LEVEL RIDGE WILL ALSO BUILD INTO THE
REGION...AND THIS WILL RESULT IN RAPIDLY WARMING MID LEVEL TEMPS. BY
FRIDAY AFTERNOON...850 MB TEMPS ARE FORECAST TO RISE TO AROUND +10
DEG CELSIUS...AND AROUND +15 DEG CELSIUS BY SATURDAY AFTERNOON. THIS
WILL RESULT IN A CONTINUATION OF CLEAR TO MOSTLY CLEAR SKIES FRIDAY
THROUGH SATURDAY...WITH A SIGNIFICANT WARMING TREND. HIGHS FRIDAY
WILL BE IN THE 60S TO AROUND 70.

EXCEPT FOR THE ADIRONDACK AND GREEN MOUNTAIN ZONES...LITTLE THREAT
OF FROST FRIDAY NIGHT AS TEMPS ONLY DROP INTO THE MID 30S TO MID
40S. ON SATURDAY IT WILL BE UNSEASONABLY WARM WITH HIGHS IN THE 70S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE EXTENDED FORECAST STILL FEATURES MAINLY DRY WEATHER...THOUGH
THERE ARE SOME SIGNALS OF AN UNSETTLED PATTERN RETURNING IN THE
MIDDLE TO LATER PORTION OF NEXT WEEK WITH AN APPROACHING UPPER
LEVEL TROUGH.

THE LATTER TWO THIRDS OF THE COLUMBUS DAY WEEKEND WILL FEATURE ABOVE
NORMAL TEMPERATURES AND DRY WEATHER WITH A CLOSED MID LEVEL
ANTICYCLONE OVER THE MID ATLANTIC REGION AND THE NORTHEAST.  THE
ECMWF AND GFS HAVE H850 TEMPS OF 15-16C...WHICH THE ENSEMBLES
INDICATE ARE 1 TO 2 STANDARD DEVIATIONS ABOVE NORMAL.  SO AFTER A
COOL START TO THE MORNING...WITH MAINLY 40S TO L50S...MAX TEMPS WILL
REBOUND INTO THE U70S TO L80S IN THE VALLEYS...AND LOWER TO M70S
OVER THE HILLS AND MTNS.

SUNDAY NIGHT INTO COLUMBUS DAY...A BACKDOOR COLD FRONT COMES CLOSE
TO NRN NY AND NRN NEW ENGLAND. THIS BOUNDARY IS MOISTURE
STARVED...AND LOOKS TO FALL APART INTO THE HOLIDAY.  IT WILL PRODUCE
A FEW CLOUDS...AND LOWER THE H925/H850 TEMPS A FEW DEGREES.  THE
MIXING DEPTH MAY BE A LITTLE GREATER...SO WE STILL HAVE HIGHS FCST
IN THE 75-80F RANGE OVER THE VALLEYS AND HILLS...AND 70-75 OVER THE
MTNS.

MONDAY NIGHT INTO TUESDAY...THE SFC ANTICYCLONE BUILDS BACK OVER NY
AND NEW ENGLAND.  A DECENT RADIATIONAL COOLING NIGHT IS EXPECTED
WITH LOWS IN THE 40-45F RANGE OVER THE MTNS...AND MID 40S TO L50S
ACROSS THE HILLS AND VALLEYS. HIGHS TEMPS WILL STILL RUN ABOUT 10
DEGREES ABOVE NORMAL WITH U60S TO M70S OVER THE REGION.

TUESDAY NIGHT INTO WEDNESDAY...THE MID AND UPPER RIDGE BEGINS TO
SHIFT DOWNSTREAM OVER THE WRN ATLANTIC.  SOME MOISTURE STREAMS
NORTHWARD OUT OF THE GULF OF MEXICO AHEAD OF A SFC LOW AND WARM
FRONT.  A DIGGING UPPER LEVEL TROUGH IS MOVING ACROSS THE NATIONS
HEARTLAND.  WE PLACED A SLIGHT CHC OF SHOWERS IN THE FCST LATE
WEDNESDAY AFTERNOON WITH INCREASING BOUNDARY LAYER MOISTURE IN THE
SW FLOW AHEAD OF THE DISTURBANCES.  THERE ARE SOME TIMING
DIFFERENCES CONCERNING THE ONSET OF THE SHOWERS BTWN THE
GFS/ECMWF/ENSEMBLES.  TEMPS ARE STILL EXPECTED TO BE ABOVE NORMAL
WITH INCREASING CLOUDS DURING THE LATE MORNING AND AFTERNOON.

OVERALL...TEMPS WILL BE ABOVE NORMAL WITH PCPN BELOW NORMAL IN THE
LONG TERM.

&&

.AVIATION /18Z THURSDAY THROUGH MONDAY/...
HIGH PRESSURE CONTINUES TO BUILD IN OVER THE REGION THROUGH
TOMORROW AND THE NEXT SEVERAL DAYS.

VFR CONDITIONS WILL PREVAIL THE NEXT 24 HOURS. A BRIEF PERIOD OF
PATCHY MVFR/IFR SHALLOW MIST IS POSSIBLE AT KGFL BTWN 09Z-
12Z/FRI. WE KEPT IT AT 3SM FOR NOW.

EXPECT THE WINDS TO VARY FROM THE NW TO NE AT 7-12 KTS THROUGH
THIS AFTERNOON. THE WINDS WILL BECOME CALM AT ALL TAF SITES BTWN
23Z/THU AND 04Z/FRI...THEN BECOME LIGHT SOUTH AT 5 KT OR LESS
TOMORROW.

OUTLOOK...
THU NIGHT-MON...VFR...NO SIG WX. SOME PATCHY MVFR SHALLOW MIST
ALONG THE MAJOR RIVER VALLEYS EACH MORNING.

&&

.FIRE WEATHER...
HIGH PRESSURE WILL BUILD INTO THE REGION AND CONTROL OUR WEATHER FOR
THE NEXT SEVERAL DAYS. THIS WILL RESULT IN PLEASANT SUNNY DAYS AND
CLEAR AND COOL NIGHTS. OVER THE HOLIDAY WEEKEND THERE WILL BE A
SIGNIFICANT WARMING TREND WITH DAYTIME HIGHS WELL ABOVE NORMAL.

RH VALUES WILL DECREASE TO 25 TO 30 PERCENT THIS AFTERNOON WITH
NORTH TO NORTHWEST WINDS INCREASING TO 10 TO 15 MPH WITH GUSTS TO 20
MPH BY THE AFTERNOON.

RH VALUES WILL RECOVER TO BETWEEN 75 AND 95 PERCENT TONIGHT WITH
SURFACE WINDS BECOMING LIGHT OR CALM.

&&

.HYDROLOGY...
HIGH PRESSURE WILL BUILD INTO THE REGION AND CONTROL OUR WEATHER
INTO THE MIDDLE OF NEXT WEEK. THIS WILL RESULT IN A PROLONGED PERIOD
OF DRY WEATHER...AND ALLOW RIVER FLOWS TO RECEDE.

THE GAYLORDSVILLE CT RIVER GAGE HAS BEEN FIXED AND IS BACK IN
SERVICE.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

AVIATION...NAS
Hazardous weather outlook, Oct 6, 10:34 AM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1034 AM EDT THU OCT 6 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-071100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1034 AM EDT THU OCT 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 20S TO LOWER 30S
AGAIN TONIGHT AND EARLY FRIDAY MORNING. THIS SHOULD RESULT IN
ANOTHER HARD FREEZE. NEW FROST AND FREEZE HEADLINES WILL BE ISSUED
LATER TODAY ONCE IT IS DETERMINED WHERE THE GROWING SEASON HAS
ENDED DUE TO THE HARD FREEZE LAST NIGHT. STAY TUNED FOR FURTHER
UPDATES FROM YOUR NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 6, 1:37 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
137 PM EDT THU OCT 6 2011

MAZ001-025-NYZ032-033-042-043-054-058-061-063-083-084-VTZ013-
062100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
NORTHERN WARREN-NORTHERN WASHINGTON-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL...
BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD...
OLD FORGE...SPECULATOR...WARRENSBURG...WHITEHALL...GRANVILLE...
HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CHATHAM...
SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...
NAPANOCH...PHOENICIA...GLENS FALLS...WEST GLENS FALLS...
HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON
137 PM EDT THU OCT 6 2011

...THE GROWING SEASON HAS ENDED ACROSS PORTIONS OF EASTERN NEW
YORK AND ADJACENT WESTERN NEW ENGLAND...

THE GROWING SEASON HAS COME TO AN END ACROSS THE WESTERN
ADIRONDACKS...LAKE GEORGE REGION...CENTRAL AND SOUTHEAST CATSKILLS
AND NORTHERN AND CENTRAL TACONICS IN NEW YORK...SOUTHWEST VERMONT
AND THE BERKSHIRES.

TEMPERATURES FELL INTO THE MID 20S TO LOWER 30S AT MANY LOCATIONS
ACROSS THESE AREAS LAST NIGHT INTO EARLY THIS MORNING...RESULTING
IN A WIDESPREAD KILLING FROST...WHICH ENDED THE GROWING SEASON.

FREEZE WARNINGS AND OR FROST ADVISORIES WILL NOT BE ISSUED AGAIN
UNTIL THE START OF THE GROWING SEASON NEXT YEAR IN THE WESTERN
ADIRONDACKS...LAKE GEORGE REGION...CENTRAL AND SOUTHEAST CATSKILLS
AND NORTHERN AND CENTRAL TACONICS IN NEW YORK...SOUTHWEST VERMONT
AND THE BERKSHIRES.

Nearby

Frost Advisories in New York, 2011Frost Advisories in Connecticut, 2011Frost Advisories in Vermont, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.